CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
sljbjlsmom Views: 55,370
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I have had my mirena IUD in place since December 2003. I have had bloating, mood swings, anxiety, headaches, dizziness, no period or so minute that it doesnt even stain a pad, I have gained weight and I just feel plain yucky. Needless to say, after reading the side effects of all of the women on here, I am having this checked out and thank you all for letting me know that I AM NOT CRAZY like my husband thinks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.563 sec, (1)